MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM, CPR MINI SCORPION DX
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is not confirmed.Upon visual evaluation, the green pigtail had no issues.No problem found.Functional testing noted the suture lasso went through the green pigtail.
 
Event or Problem Description
On 4/17/2032, it was reported by a facility representative via phone that an ar-8690ds left green pigtail would not allow the suture to pass through.The surgeon was able to use the red right pig tail.This was discovered during a procedure a weil osteotomy on 4/14/2023.The case was delayed ten to twelve minutes; however, the case was completed successfully without further issues and no additional anesthesia was administered to the patient.

Brand Name
IMPLANT SYSTEM, CPR MINI SCORPION DX
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19570610
Report Number1220246-2024-06218
Device Sequence Number17916505
Product Code GAT
UDI-Device Identifier00888867044692
UDI-Public00888867044692
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, CPR MINI SCORPION DX
Device Catalogue NumberAR-8690DS
Device Lot Number14960089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown